# SDR 2004UALA00979

- Difficulty date: October 19, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 41,867 hours, 24,710 cycles
- Engine: Ge CFM56*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL CABLE FRAYED.  CABLE GUIDE DAMAGED ON AILERON BUSS DRUM.  DAMAGED DUE TO MISROUTING OF CABLE.  SUSPECT CABLE WAS MISROUTED DURING HEAVY MAINTENANCE VISIT. BOTH ITEMS REPLACED.
